【Shionogi Healthcare】 Pylon PL Tablets 48 tablets
This is a non-pyrine cold medicine that is highly effective against various cold symptoms such as sore throat、 fever、 and runny nose.
In stock
SKU
4987904100486
US$15.83
Pylon PL Tablets are a non-pyrine cold medicine that is highly effective against cold symptoms such as sore throat、 fever、 and runny nose、 thanks to the four active ingredients: salicylamide and acetaminophen、 which are antipyretic and analgesic ingredients、 promethazine methylene disalicylate、 which is an antihistamine、 and caffeine anhydrous、 which helps relieve pain.
[Efficacy]
Relieves cold symptoms (sore throat、 fever、 runny nose、 stuffy nose、 sneezing、 chills (chilliness due to fever)、 headache、 joint pain、 muscle pain)
[Dosage]
Take the following amount with water or lukewarm water、 preferably within 30 minutes after a meal.
Adults (15 years and older): 2 tablets at a time、 3 times a day.
Children under 15 years old: Do not administer
[Ingredients]
6 tablets (daily dose for adults)
Salicylamide: 648mg
Acetaminophen: 360mg
Caffeine anhydrous: 144mg
Promethazine methylene disalicylate: 32.4mg
Additives include lactose hydrate、 croscarmellose sodium、 hydroxypropyl cellulose、 talc、 and magnesium stearate.
[Caution]
★Precautions for use
・Things you should not do
(Failure to follow these instructions may worsen your current symptoms or increase the risk of side effects or accidents)
1. Do not take if you are
(1) have previously experienced allergic symptoms due to this drug or its ingredients
(2) have previously experienced asthma after taking this drug or other cold medicines or antipyretics
(3) Children under 15 years of age
2. Do not use any of the following medicines while taking this drug
Other cold medicines、 antipyretics、 sedatives、 oral medications containing antihistamines (oral medications for rhinitis、 motion sickness medications、 allergy medications、 cough suppressants、 expectorants、 etc.)
3. Do not drive or operate machinery after taking this drug (drowsiness may occur)
4. Do not drink alcohol before or after taking this drug
5. Do not take this drug for extended periods Consultation
1. The following people should consult a doctor、 pharmacist or registered seller before taking this medicine.
(1) Anyone currently receiving treatment from a doctor or dentist
(2) Pregnant women or those suspected to be pregnant
(3) Anyone who has previously experienced allergic symptoms from medicine、 etc.
(4) Anyone with the following symptoms: High fever、 difficulty urinating
(5) Anyone diagnosed with the following: Heart disease、 liver disease、 kidney disease、 gastric or duodenal ulcers、 glaucoma
2. If the following symptoms appear after taking this medicine、 they may be side effects、 so stop taking this medicine immediately and consult a doctor、 pharmacist or registered seller with this document.
(Affected area: Symptoms)
Skin: Rash、 redness、 itching
Digestive system: Nausea、 vomiting、 loss of appetite
Nervous system: Dizziness
Urinary system: Difficulty urinating
Other: Excessive drop in body temperature
In rare cases、 the following serious symptoms may occur. In that case、 consult a doctor immediately.
(Name of symptom: Symptoms)
Shock (anaphylaxis): Immediately after taking the drug、 symptoms such as itchy skin、 hives、 hoarseness、 sneezing、 itchy throat、 shortness of breath、 palpitations、 and confusion may occur.
Mucoococutaneous ocular syndrome (Stevens-Johnson syndrome)、 toxic epidermal necrolysis、 acute generalized exanthematous pustulosis: High fever、 bloodshot eyes、 eye discharge、 sores on the lips、 sore throat、 widespread rash and redness on the skin、 small bumps (pustules) on the reddened skin、 general fatigue、 and loss of appetite may persist or suddenly worsen.
Liver dysfunction: Symptoms such as fever、 itching、 rash、 jaundice (yellowing of the skin and whites of the eyes)、 brown urine、 general fatigue、 and loss of appetite may occur.
Kidney dysfunction: Fever、 rash、 decreased urine volume、 general swelling、 general fatigue、 joint pain (pain in the joints)、 and diarrhea may occur.
Interstitial pneumonia: When climbing stairs or exerting yourself slightly、 you may experience shortness of breath、 difficulty in breathing、 dry cough、 fever、 etc. These symptoms may appear suddenly or continue.
Asthma: Wheezing、 whistling、 difficulty in breathing、 etc. may appear.
3. The following symptoms may appear after taking the medicine. If these symptoms persist or worsen、 stop taking the medicine and consult a doctor、 pharmacist、 or registered distributor with this leaflet.
Dry mouth、 drowsiness
4. If symptoms do not improve after taking the medicine 5 to 6 times、 stop taking the medicine and consult a doctor、 pharmacist、 or registered distributor with this leaflet.
★Storage and handling precautions
(1) Store in a cool、 dry place away from direct sunlight.
(2) Keep out of reach of children.
(3) Do not remove from the PTP sheet and transfer to another container. (This may cause misuse or change the quality.)
(4) Do not take products that have passed their expiration date.
Japanese Product Name | 【シオノギヘルスケア】 パイロンPL錠 48錠 |
---|